# SDR 04FDEA01549

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R HAS 6 EA AREAS OF CORROSION.  1) 8 INCHES FWD OF FR27.  2) 4 INCHES FWD OF FR27.  3) 6 INCHES AFT OF FR30.  4) 8 INCHES AFT FR32.  5) 10 INCHES AFT OF FR33.  6) 4 INCHES AFT OF FR38.1.  REMOVED CORROSION 6 AREAS IAW A300-600 SRM 53-10-16, AREA 3 FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED NEW SEAT TRACK, SPLICE AND INSTALLED NEW SEAT TRACK AND SPLICES IAW A300-600 SRM 53-10-16 FIG 201.
